# SDR IPXA2016012498293

- Difficulty date: January 3, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 63,390 hours, 11,558 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB3027501AB
- Part serial: 22
- Condition: Cracked
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING L/E DROP SLAT UPPER SKIN CRACKED.  REPAIRED LT DROOP L/E IAW SRM 57-40-01, REPAIR 5, FIG 201.
